Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 83, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 10, 2014, 3:13 PM CDT for 7 counties in Tennessee. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 3:13 PM CDT (20:13 UTC)
- Expired
- Jun 10, 2014, 4:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Bledsoe County, TN, Bradley County, TN, Hamilton County, TN, McMinn County, TN, Meigs County, TN, Polk County, TN, Rhea County, TN
The radar
The Knoxville radar (KMRX), 139 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 3:40 PM CDT | TSTM WND DMG | Cleveland, TN | TREES AND POWERLINES DOWN COUNTY |
| Jun 10, 4:05 PM CDT | TSTM WND DMG | Athens, TN | TREES DOWN ACROSS THE CITY PARK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 10:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 10, 2:24 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
702
WUUS54 KMRX 102013
SVRMRX
TNC007-011-065-107-121-139-143-102100-
/O.NEW.KMRX.SV.W.0083.140610T2013Z-140610T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
413 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCMINN COUNTY IN EASTERN TENNESSEE...
NORTHEASTERN BLEDSOE COUNTY IN EASTERN TENNESSEE...
POLK COUNTY IN EASTERN TENNESSEE...
MEIGS COUNTY IN EASTERN TENNESSEE...
BRADLEY COUNTY IN EASTERN TENNESSEE...
NORTHEASTERN HAMILTON COUNTY IN EASTERN TENNESSEE...
RHEA COUNTY IN EASTERN TENNESSEE...
* UNTIL 500 PM EDT/400 PM CDT/
* AT 412 PM EDT /312 PM CDT/...DOPPLER RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTH OF PIKEVILLE TO NEAR
COHUTTA...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ATHENS...DAYTON...DECATUR...BENTON...DUCKTOWN...
ETOWAH...SPRING CITY...CHARLESTON...EAST CLEVELAND...WILDWOOD
LAKE...SOUTH CLEVELAND...ENGLEWOOD...GRAYSVILLE...NIOTA...
CALHOUN...BIG SPRING...DENTVILLE...HILLSVIEW AND HIWASSEE OCOEE
S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3499 8494 3577 8522 3577 8504 3575 8502
3576 8492 3582 8479 3579 8474 3576 8476
3574 8470 3570 8467 3572 8463 3564 8462
3564 8454 3534 8442 3529 8449 3524 8439
3502 8431 3499 8433
TIME...MOT...LOC 2012Z 252DEG 39KT 3572 8519 3492 8488
$$3 follow-up statements
019
WWUS54 KMRX 102026
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
426 PM EDT TUE JUN 10 2014
TNC007-011-065-107-121-139-143-102100-
/O.CON.KMRX.SV.W.0083.000000T0000Z-140610T2100Z/
MCMINN TN-BLEDSOE TN-POLK TN-MEIGS TN-BRADLEY TN-HAMILTON TN-RHEA TN-
426 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM
EDT/400 PM CDT/ FOR MCMINN...NORTHEASTERN BLEDSOE...POLK...MEIGS...
BRADLEY...NORTHEASTERN HAMILTON AND RHEA COUNTIES...
AT 426 PM EDT /326 PM CDT/...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SPRING CITY TO NEAR DECATUR TO NEAR CHARLESTON TO
NEAR WILDWOOD LAKE...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ATHENS...DAYTON...DECATUR...BENTON...DUCKTOWN...ETOWAH...
SPRING CITY...CHARLESTON...EAST CLEVELAND...WILDWOOD LAKE...SOUTH
CLEVELAND...ENGLEWOOD...GRAYSVILLE...NIOTA...CALHOUN...BIG SPRING...
DENTVILLE...HILLSVIEW AND HIWASSEE OCOEE S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3499 8494 3577 8522 3577 8504 3575 8502
3576 8492 3582 8479 3579 8474 3576 8476
3574 8470 3570 8467 3572 8463 3564 8462
3564 8454 3534 8442 3529 8449 3524 8439
3502 8431 3499 8433
TIME...MOT...LOC 2026Z 236DEG 50KT 3577 8486 3548 8471 3530 8484 3505
8483
$$
17988
WWUS54 KMRX 102037
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
437 PM EDT TUE JUN 10 2014
TNC007-011-065-107-121-139-143-102100-
/O.CON.KMRX.SV.W.0083.000000T0000Z-140610T2100Z/
MCMINN TN-BLEDSOE TN-POLK TN-MEIGS TN-BRADLEY TN-HAMILTON TN-RHEA TN-
437 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM
EDT/400 PM CDT/ FOR MCMINN...NORTHEASTERN BLEDSOE...POLK...MEIGS...
BRADLEY...NORTHEASTERN HAMILTON AND RHEA COUNTIES...
AT 436 PM EDT /336 PM CDT/...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF ROCKWOOD TO NEAR DECATUR TO 6
MILES NORTHWEST OF CHARLESTON TO 6 MILES SOUTHEAST OF WILDWOOD
LAKE...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ATHENS...DAYTON...DECATUR...BENTON...DUCKTOWN...ETOWAH...
SPRING CITY...CHARLESTON...EAST CLEVELAND...WILDWOOD LAKE...SOUTH
CLEVELAND...ENGLEWOOD...GRAYSVILLE...NIOTA...CALHOUN...BIG SPRING...
DENTVILLE...HILLSVIEW AND HIWASSEE OCOEE S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3499 8494 3577 8522 3577 8504 3575 8502
3576 8492 3582 8479 3579 8474 3576 8476
3574 8470 3570 8467 3572 8463 3564 8462
3564 8454 3534 8442 3529 8449 3524 8439
3502 8431 3499 8433
TIME...MOT...LOC 2036Z 242DEG 31KT 3579 8478 3550 8472 3535 8485 3501
8481
$$
17704
WWUS54 KMRX 102045
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
445 PM EDT TUE JUN 10 2014
TNC007-011-065-107-121-139-143-102100-
/O.CON.KMRX.SV.W.0083.000000T0000Z-140610T2100Z/
MCMINN TN-BLEDSOE TN-POLK TN-MEIGS TN-BRADLEY TN-HAMILTON TN-RHEA TN-
445 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM
EDT/400 PM CDT/ FOR MCMINN...NORTHEASTERN BLEDSOE...POLK...MEIGS...
BRADLEY...NORTHEASTERN HAMILTON AND RHEA COUNTIES...
AT 444 PM EDT /344 PM CDT/...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
ROCKWOOD TO NEAR ATHENS TO NEAR CHARLESTON TO 7 MILES SOUTHEAST OF
WILDWOOD LAKE...MOVING EAST AT 40 MPH.
THESE SEVERE STORMS WILL BE NEAR...
ATHENS AND SWEETWATER AROUND 455 PM EDT.
ETOWAH AROUND 500 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CALHOUN...BIG SPRING...DENTVILLE...HILLSVIEW...HIWASSEE OCOEE S.P....
CONASAUGA...FLINT SPRINGS...OLD WASHINGTON...GRANDVIEW AND RELIANCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3499 8494 3577 8522 3577 8504 3575 8502
3576 8492 3582 8479 3579 8474 3576 8476
3574 8470 3570 8467 3572 8463 3564 8462
3564 8454 3534 8442 3529 8449 3524 8439
3502 8431 3499 8433
TIME...MOT...LOC 2044Z 252DEG 39KT 3581 8471 3552 8465 3537 8478 3503
8474
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:23 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 10, 12:23 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 123 PM EDT TUE JUN 10 2014 .AVIATION...AN APPROACHING UPPER LOW PRESSURE HAS BROUGHT MOIST SOUTHWEST FLOW TO THE AREA. THIS WILL LEAD TO AFTERNOON CONVECTION AT THE TAF SITES. CONVECTION SHOULD CONTINUE ACROSS THE REGION THROUGH THE OVERNIGHT AND INTO WEDNESDAY MORNING AS THE UPPER LOW MOVES IN. TAF SITES MAY SEE MVFR CONDITIONS WITH LOW CLOUDS...REDUCE VIS AND POSSIBLY BRIEF GUSTY WINDS AS A SHOWER OR THUNDERSTORM MOVES THROUGH. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && MJB
Hazardous weather outlook, Jun 10, 9:34 AM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 1034 AM EDT TUE JUN 10 2014 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-111445- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 1034 AM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... AN AREA OF LOW PRESSURE OVER THE MID MISSISSIPPI VALLEY WILL CONTINUE TO MOVE SLOWLY EAST TODAY AND TONIGHT. THUNDERSTORMS WILL LIKELY INCREASE IN COVERAGE AND INTENSITY ACROSS PARTS OF ALABAMA AND MIDDLE TENNESSEE THIS AFTERNOON. STRONG TO SEVERE STORMS MAY MOVE NORTHEAST INTO OR DEVELOP OVER THE CUMBERLAND PLATEAU AND SOUTHEAST TENNESSEE. THE MAIN THREATS WILL BE LOCALLY HEAVY RAINFALL UP TO 1 INCH PER HOUR...AND DAMAGING WIND GUSTS UP TO 60 MPH WITH THE STRONGEST STORMS. CONDITIONS WILL BECOME LESS FAVORABLE FOR SEVERE THUNDERSTORMS AFTER SUNSET...AND THE STORMS ARE EXPECTED TO WEAKEN BEFORE REACHING NORTHEAST TENNESSEE AND SOUTHWESTERN VIRGINIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS REMAIN IN THE FORECAST FOR MOST OF THE PERIOD... BUT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR OUR CUMBERLAND PLATEAU AND SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...BY LATE AFTERNOON INTO THE EVENING HOURS. TG
In the hours before
Special weather statement, Jun 10, 1:32 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
232 PM EDT TUE JUN 10 2014
TNZ081-082-098-099-101930-
MARION TN-BLEDSOE TN-SEQUATCHIE TN-HAMILTON TN-
232 PM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR MARION...WESTERN BLEDSOE...
WESTERN SEQUATCHIE AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 330 PM
EDT/230 PM CDT/...
AT 231 PM EDT /131 PM CDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
MANCHESTER TO NEAR ALBERTVILLE...AND MOVING NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...JASPER...SOUTH PITTSBURG...WHITWELL...KIMBALL...
MONTEAGLE...POWELLS CROSSROADS...ORME...MARTIN SPRINGS...CAGLE...
HALETOWN (GUILD)...NEW HOPE...HICKS GAP S.P....FOSTER FALLS S.P....
SEQUATCHIE CAVE...FIERY GIZZARD S.P....CHIMNEYS S.P....GRIFFITH CREEK
AND CARTWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING/600 PM CDT TUESDAY/ FOR CENTRAL TENNESSEE.
LAT...LON 3523 8587 3524 8582 3521 8574 3524 8570
3529 8570 3531 8557 3535 8552 3541 8549
3543 8554 3549 8554 3553 8560 3555 8546
3557 8542 3498 8543 3499 8586
TIME...MOT...LOC 1831Z 230DEG 38KT 3560 8615 3430 8617
DHLocal storm report, Jun 10, 3:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
400 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG SOUTH PITTSBURG 35.02N 85.71W
06/10/2014 MARION TN 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS THE COUNTY. SOME
REPORTED ON HOMES.
0350 PM TSTM WND DMG JASPER 35.06N 85.63W
06/10/2014 MARION TN 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS THE COUNTY. SOME ON TOP
OF HOMES.
0350 PM TSTM WND DMG SIGNAL MOUNTAIN 35.13N 85.34W
06/10/2014 HAMILTON TN 911 CALL CENTER
TREES DOWN.
&&
DHLocal storm report, Jun 10, 3:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
409 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG DUNLAP 35.37N 85.39W
06/10/2014 SEQUATCHIE TN 911 CALL CENTER
WIDESPREAD TREES AND POWER LINES DOWN. SOME TREES OVER
HOMES AND CARS.
&&
MBThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 10:30 PM CDT | Special Weather Statement | MRX | Marion, Sequatchie | 45 min |
| Jun 9, 10:46 PM CDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 44 min |
| Jun 9, 11:29 PM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Rhea, Sequatchie | 31 min |
| Jun 9, 11:59 PM CDT | Special Weather Statement | MRX | Bradley, McMinn, Meigs, Polk, Rhea | 46 min |
| Jun 10, 12:48 AM CDT | Special Weather Statement | MRX | Loudon | 57 min |
| Jun 10, 12:51 AM CDT | Special Weather Statement | MRX | McMinn, Monroe, Polk | 54 min |
| Jun 10, 1:53 AM CDT | Special Weather Statement | MRX | Sevier | 52 min |
| Jun 10, 1:32 PM CDT | Special Weather Statement | MRX | Marion | 58 min |
| Jun 10, 2:05 PM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 55 min |
| Jun 10, 2:38 PM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more | 52 min |
| Jun 10, 3:37 PM CDT | Severe Thunderstorm Warning | MRX | Loudon, Morgan, Roane, Scott | 53 min |
| Jun 10, 3:52 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, Loudon, McMinn, Meigs, Monroe, Polk and 1 more | 53 min |
| Jun 10, 4:12 PM CDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Knox, Scott, Union | 48 min |
| Jun 10, 4:40 PM CDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 65 min |
| Jun 10, 4:57 PM CDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Jefferson, Knox and 1 more | 63 min |
| Jun 10, 5:11 PM CDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins | 34 min |
| Jun 10, 5:15 PM CDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Sullivan, Washington | 30 min |
| Jun 10, 5:17 PM CDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Jefferson, Knox, Sevier | 58 min |
| Jun 10, 5:26 PM CDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock, Hawkins | 64 min |
| Jun 10, 5:42 PM CDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 63 min |
| Jun 10, 5:59 PM CDT | Severe Thunderstorm Warning | MRX | Cocke, Greene | 26 min |
| Jun 10, 6:35 PM CDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Washington | 55 min |
| Jun 10, 6:45 PM CDT | Severe Thunderstorm Warning | MRX | Sullivan | 45 min |
| Jun 10, 6:48 PM CDT | Areal Flood Advisory | MRX | Sullivan | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.